中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-4 of 4)

Items/Page:    Sort:
Embedding First Order Predicate Logic in Fragments of Intuitionistic Logic [期刊论文]
Journal of Symbolic Logic, 1976-01-01, 卷号: 41, 期号: 4, 页码: 705-718
M. H. Löb
  |  
 
Bounds on Positive Integral Solutions of Linear Diophantine Equations [期刊论文]
Proceedings of the American Mathematical Society, 1976-01-01, 卷号: 55, 期号: 2, 页码: 299-304
I. Borosh; L. B. Treybig
  |  
 
Some results about the cross-correlation function between two maximal linear sequences [期刊论文]
Discrete Mathematics, 1976-01-01, 卷号: 16, 期号: 3, 页码: 209-232
Tor Helleseth
  |  
 
New directions in cryptography [期刊论文]
IEEE Transactions on Information Theory, 1976-01-01, 卷号: 22, 期号: 6, 页码: 644-654
Hellman, M
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2022  中国科学院软件研究所 - Feedback
Powered by CSpace